# SDR MASA2021041100087

- Difficulty date: April 11, 2021
- Submitted: April 11, 2021
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 25,611 hours, 22,588 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NW STEERING INOP- RESET NOSE WHEEL STEERING ECU
